MAUDE Adverse Event Report: Ferrosan Medical Devices A/S SURGIFOAM® Absorbable Gelatin Sponge, U.S.P.; Agent, Absorbable Hemostatic, Collagen Based

Ferrosan Medical Devices A/S SURGIFOAM® Absorbable Gelatin Sponge, U.S.P.; Agent, Absorbable Hemostatic, Collagen Based
Model Number 1972
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported by the account contact to the sales rep that the patient had an allergic reaction on the sponge of the device.
 
Additional Manufacturer Narrative
No lot number is available.

Brand Name
SURGIFOAM® Absorbable Gelatin Sponge, U.S.P.
Common Device Name
Agent, Absorbable Hemostatic, Collagen Based
Manufacturer (Section D)
Ferrosan Medical Devices A/S
sydmarken 5
soeborg, 2860
DA  2860
Manufacturer Contact
. .
sydmarken 5
soeborg, 2860
DA   2860
MDR Report Key50879951
Report Number3008478369-2026-00036
Device Sequence Number21317091
Product Code LMF
UDI-Device Identifier15712123000158
UDI-Public15712123000158
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P990004
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1972
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/24/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Hospitalization;
Patient SexUnknown